# SDR GTIA1000030

- Difficulty date: May 24, 2010
- Submitted: July 19, 2010
- Operation: Air carrier
- Aircraft: N508NK
- Make and model: Airbus A319-132
- Aircraft serial: 2567
- Engine: Iae V2524A5
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

BEAM STATION Y-160.5 JUST AFT OF SPLICE HAS A DRILL MARK
